MAUDE Adverse Event Report: NKUS LAB CENTRAL MONITORING SYSTEM; CENTRAL MONITORING STATION

NKUS LAB CENTRAL MONITORING SYSTEM; CENTRAL MONITORING STATION
Model Number EDNS-9001
Medical Device Problem Codes Power Problem (3010); Unintended Application Program Shut Down (4032)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2020
Type of Reportable Event Malfunction
Event or Problem Description
The customer stated that the prefense monitoring system showed no signs of activity.The led on the display did not light up.The called was uninterested in troubleshooting the issue further and decided to replace the prefense with another device.The customer was told that we no longer support the prefense and cannot be repaired.This unit is used to monitor telemetry transmitters.No patient harm reported.
 
Additional Manufacturer Narrative
The customer stated that the prefense monitoring system showed no signs of activity.The led on the display did not light up.The called was uninterested in troubleshooting the issue further and decided to replace the prefense with another device.The customer was told that we no longer support the prefense and cannot be repaired.This unit is used to monitor telemetry transmitters.No patient harm reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Concomitant medical device: the telemetry transmitters were being used in conjunction with the prefense but no model or serial numbers were provided.
 
Additional Manufacturer Narrative
Details of complaint: the customer stated that the prefense central station (edns) showed no signs of activity, and the activity led was not lit.The customer was advised that nihon kohden (nk) no longer supports the edns, and it cannot be repaired.The unit was monitoring telemetry transmitters.No patient harm or injury was reported.Investigation summary: the customer was not interested in troubleshooting/investigating the issue and had decided to just replace the edns with an rns.The device had been in service since (b)(6) 2012.A review of the history of the serial number identified no other issues reported on the device.Based on the available information, a definitive root cause could not be identified.Possible causes of the issue are improper shutdown, ups failure, a loose or damaged power cable, and wear and tear of the device components such as the power supply and power brick.
 
Event or Problem Description

Brand Name
CENTRAL MONITORING SYSTEM
Common Device Name
CENTRAL MONITORING STATION
Manufacturer (Section D)
NKUS LAB
14 bunsen
attn: shama mooman
irvine CA 92618
Manufacturer (Section G)
NKUS LAB
14 bunsen
attn: shama mooman
irvine CA 92618
Manufacturer Contact
shama mooman
14 bunsen
irvine, CA 92618
9492687488
MDR Report Key10034205
Report Number2032233-2020-00253
Device Sequence Number16847265
Product Code DRG
UDI-Device Identifier00851725007023
UDI-Public00851725007023
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K102106
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEDNS-9001
Device Catalogue NumberEDNS-9001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2020
Supplement Date Received by Manufacturer01/27/2023
Initial Report FDA Received Date05/07/2020
Supplement Report FDA Received Date02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/03/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TELEMETRY TRANSMITTERS; TELEMETRY TRANSMITTERS
Patient SexUnknown